# SDR UIEA2021102102265

- Difficulty date: October 15, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 91,114 hours, 25,759 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Valve
- Part number: 2790583108
- Part serial: 5149F
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE ANTI-ICE VALVE DISAGREEMENT LIGHT. CYCLE TO CLEAR.( REMOVED & REPLACED LEFT ENGINE INLET TAI VALVE IAW AMM 30-21-03. OPS CHECKED & LEAK CHECKED GOOD. )
